Journal of the Mathematical Society of Japan

Markov loops, free field and Eulerian networks

Yves LE JAN

Full-text: Open access

Abstract

We investigate the relations between the Poissonnian loop ensemble arising in the construction of random spanning trees, the free field, and random Eulerian networks.

Article information

Source
J. Math. Soc. Japan, Volume 67, Number 4 (2015), 1671-1680.

Dates
First available in Project Euclid: 27 October 2015

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1445951161

Digital Object Identifier
doi:10.2969/jmsj/06741671

Mathematical Reviews number (MathSciNet)
MR3417508

Zentralblatt MATH identifier
1337.60245

Subjects
Primary: 60K99: None of the above, but in this section 60J55: Local time and additive functionals 60G60: Random fields

Keywords
free field Markov processes ‘Loop soups’ Eulerian circuits homology

Citation

LE JAN, Yves. Markov loops, free field and Eulerian networks. J. Math. Soc. Japan 67 (2015), no. 4, 1671--1680. doi:10.2969/jmsj/06741671. https://projecteuclid.org/euclid.jmsj/1445951161


Export citation

References

  • M. Behzad, G. Chartrand and L. Lesniak-Foster, Graphs and digraphs, PWS Publishers, Boston, Mass., 1979.
  • Y. Chang and Y. Le Jan, Markov loops in discrete spaces, arXiv:1402.1064.
  • Y. Chang and A. Sapozhnikov, Phase transition in loop percolation, arXiv:1403.5687.
  • Y. Chang, Loop cluster on the discrete circle, arXiv:1311.7583.
  • N. Eisenbaum, H. Kaspi, M. B. Marcus, J. Rosen and Z. Shi, A Ray-Knight theorem for symmetric Markov processes, Ann. Probab., 28 (2000), 1781–1796.
  • K. Itô, Poisson point processes attached to Markov processes, Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability, (Univ. California, Berkeley, Calif., 1970/1971), III, Probability theory, Univ. California Press, Berkeley, Calif., 1972, pp.,225–239.
  • M. Kotani and T. Sunada, Jacobian tori associated with a finite graph and its abelian covering graphs, Adv. Appl. Math., 24 (2000), 89–110.
  • G. Lawler and W. Werner, The Brownian loop soup, Probab. Theory Related Fields, 128 (2004), 565–588.
  • Y. Le Jan, Markov loops and renormalization, Ann. Probab., 38 (2010), 1280–1319.
  • Y. Le Jan and S. Lemaire, Markovian loop clusters on graphs, Illinois J. Math., 57 (2013), 525–558.
  • Y. Le Jan, Markov paths, loops and fields, École d'Été de Probabilités de Saint-Flour, XXXVIII - 2008, Lecture Notes in Math., 2026 (2011), Springer-Verlag, Berlin-Heidelberg.
  • T. Lupu, Poisson ensembles of loops of one-dimensional diffusions, arXiv:1302.3773.
  • T. Lupu, From loop clusters and random interlacement to the free field, arXiv:1402.0298.
  • T. Lupu, Loop percolation on discrete half-plane, arXiv:1408.1045.
  • W. S. Massey, Algebraic Topology, An Introduction, Springer (1967).
  • J. Møller and E. Rubak, A Model for Positively Correlated Count Variables, International Statistical Review, 78 (2010), 65–80.
  • C. Sabot and P. Tarrès, Ray-Knight Theorem: a short proof, arXiv:1311.6622.
  • J.-P. Serre, Arbres, amalgames, $SL_{2}$, Asterisque 46, Société Mathématique de France, 1977.
  • R. P. Stanley, Enumerative Combinatorics, 2, Cambridge University Press.
  • K. Symanzik, Euclidean quantum field theory, Scuola internazionale di Fisica “Enrico Fermi”, XLV Corso, Academic Press, 1969, 152–223.
  • A.-S. Sznitman, Topics in occupation times and Gaussian free fields, Zurich Lectures in Advanced Mathematics, European Mathematical Society (EMS), 2012.
  • D. Vere-Jones, Alpha-permanents and their applications to multivariate gamma, negative binomial and ordinary binomial distributions, New Zealand J. Math., 26 (1997), 125–149.